MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Tissue Damage (2104); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); Not Applicable (3189); No Code Available (3191)
Date of Event 11/16/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that the patient suffers from pain, discomfort, limited mobility, and a constant limp.Update: 11/20/2012 pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records indicate that the patient was revised because of pain, metallosis, elevated ion levels, dislocation issues, and vertical cup.Records are available for further review.Dor: (b)(6) 2013.Update ad 13 apr 2018: pinnacle ppf and medical records received.In addition to what was previously alleged.Ppf alleges dislocation with open reduction and metal wear/ metallosis confirmed in medical records.After review of medical records for mdr reportability, the patient was revised to address painful left total hip replacement secondary to elevated metal ions, dislocation, vertical placement of cup, and inflammation.Operative notes reported there was a moderate amount of dark tinged fluid consistent with metallosis, a fair amount of metallosis debris around the cup and tissues.Doi: (b)(6) 2009; dor: (b)(6) 2013; left hip.

Brand Name
TRI-LOCK BPS SZ 2 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7508643
Report Number1818910-2018-59434
Device Sequence Number16201433
Product Code KWA
UDI-Device Identifier10603295001041
UDI-Public10603295001041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Catalogue Number101214020
Device Lot NumberD1WED1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight51